My friend has been taking methadrone for 4 days solid and hasent slept ate anhas been taking ectasy as well. Now my friend is paranoid thinking people aare hiding in the house and she is getting watched. What do I do?
I'd call 911 if I were you. Call your friend's family and tell them you had to call 911, this is not just for your friend's health and safety but for yours. Methadone is pretty powerful and so is ecstacy. They maybe mad temporarily but sounds like they need medical help to prevent of or other harm.
Mixing a drug like methadone with something like Ecstacy could be deadly! Your friend needs immediate help. If you are under 18 years old, you need to tell a responsible parent or other adult what is going on. If you are over 18, like the others said, if you think she is a danger to you, herself, or others, you need to call 911. If she is not endagering you, herself or others, you might try to take her to the ER or to a Dr for help. They can give other medicines to counteract the effects of the methadone and Ecstacy and also refer her to help for her illicit drug use. If you feel she may act out or cause harm to anyone it is best to let the police (911) or ambulance personel deal with her. Good Luck hon! Its a very scary situation for you. Be very careful and get yourself away from her if you think she may harm you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2011 • 5 answers
I know this may sound paranoid - but was wondering if anyone has had experience with their methadone
Posted 30 Oct 2011 • 3 answers
Posted 2 Nov 2011 • 3 answers
Posted 24 Aug 2013 • 1 answer
Posted 24 Jun 2015 • 1 answer